# SDR UALA2010082003061

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 37,052 hours, 9,587 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1862-1885
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN GOUGED BETWEEN STA 1862-1885 LEFT SIDE 38IN FROM CENTERLINE. ACP HFEC ON LT FUSELAGE AND NO CRACK INDICATION. LT APU DOOR IS CRACKED ON LE 5-INCH FROM HINGE. BLENDED GOUGE. UNPRESSURIZED SKIN. DAMAGE WITHIN LIMITS. TREATED AND PRIMED AREA.
